# SDR MASA20210126032

- Difficulty date: January 19, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690300173
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS IN SECTIONS FS 485 TO FS 581, 9 RBL; FS 581 TO 661+32, 9 LBL/9 RBL; FS 661+32 TO FS 693, 9 LBL/9 RBL] AT PAX CABIN.  FLOOR SEAT RAILS IN SECTIONS FS 485 TO FS 581, 9 RBL; FS 581 TO 661+32, 9 LBL/9 RBL; FS 661+32 TO FS 693, 9 LBL/9 RBL WERE REPLACED, PER CRJ900 AMM 53-00-49-400-801 (CONFIG A11) PAR 4.
